# SDR SWIA202508060004

- Difficulty date: June 4, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N606UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000803
- Aircraft time: 13,096 hours, 8,699 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 FWD SLIDE FLOOR FITTING HAS A BROKEN SPRING.  REPLACED R1 FWD SLIDE FLOOR FITTING SPRING REF AMM 53-10-25
